# SDR ASAA2017030119981

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,570 hours, 3,177 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Vtk
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO SIDE VTK WITH SINGLE FMC OPERATION OPERATION, MESSAGE IN SCRATCH PAD. IT LASTED 30 SECONDS, THEN WENT OUT AND OPERATED NORMALLY THE REST OF THE FLIGHT. ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 836. NO FAULTS FOUND.
